# SDR FDEA201609183303

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD AFT HINGE, FLAP SIDE, PIVOT INBD HOLE BORE CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM57-52-03.  A REPAIR BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-75300C P5, STEP 1A & STEP 1C.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
